MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false reactive alinity s hiv ag/ab combo results, since starting using reagent lot 77548be00 on the alinity s system.The customer stated samples in question were sent for confirmatory testing and the results came back nonreactive using the geenius hiv-1/2 supplemental assay.The following data was provided (reference range: < 1.00 s/co nonreactive, >/= 1.00 s/co reactive): on (b)(6) 2026: (b)(6) : initial result = 1.32 s/co; repeat result = 1.31 and 1.34 s/co on (b)(6) 2026: (b)(6) : initial result = 1.05 s/co; repeat result = 1.00 and 1.01 s/co , (b)(6) : initial result = 2.29 s/co; repeat results = 2.36 and 2.40 s/co.On (b)(6) 2026: (b)(6): initial result = 1.16 s/co; repat result = 1.00 s/co on (b)(6) 2026: (b)(6): initial result = 2.23 s/co; repeat result = 2.14 and 1.89 s/co.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported false reactive alinity s hiv ag/ab combo results, since starting using reagent lot 77548be00 on the alinity s system.The customer stated samples in question were sent for confirmatory testing and the results came back nonreactive using the geenius hiv-1/2 supplemental assay.The following data was provided (reference range: < 1.00 s/co nonreactive, >/= 1.00 s/co reactive): on (b)(6) 2026: (b)(4): initial result = 1.32 s/co; repeat result = 1.31 and 1.34 s/co.On (b)(6) 2026: (b)(4): initial result = 1.05 s/co; repeat result = 1.00 and 1.01 s/co.(b)(4): initial result = 2.29 s/co; repeat results = 2.36 and 2.40 s/co.On (b)(6) 2026: (b)(4): initial result = 1.16 s/co; repat result = 1.00 s/co.On (b)(6) 2026: (b)(4): initial result = 2.23 s/co; repeat result = 2.14 and 1.89 s/co.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot 77548be00 did not identify an increase in complaint activity for the complaint issue.A review of tracking and trending for the alinity s hiv ag/ab assay did not identify any trends.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot and complaint issue.A review of alinity s hiv ag/ab assay reactive rates and specificity (assuming zero prevalence), and for lot 77548be00 specifically was performed utilizing field data.At f inova nokes blood donor (usa), lot 77548be00 showed relatively increased initial reactive (ir) and repeat reactive (rr) rates compared to previous used lots.The overall specificity was 99.854% at the other reviewed groups, the ir and rr rates were comparable to other lots.The overall specificity for the whole blood and plasma group was 99.985% and the peer sites was 99.968%.The complaint lot is performing within product requirements for all reviewed groups.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation, the alinity s hiv ag/ab reagent lot 77548be00 is performing as intended, no systemic issue or deficiency of the alinity s hiv ag/ab reagent was identified.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24370331
Report Number3002809144-2026-00045
Device Sequence Number17346081
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public(01)00380740117184(17)260628(10)77548BE00
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BL125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number06P01-60
Device Lot Number77548BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown